Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Yellow blisters on penis shaft. Something serious?

ok so these small yellowish blister or pimple like dots appeared on left side of my penis shaft, more towards the head of it. Its like its in a group but its only in one group, and it seems to have a cut or something in the middle of the group of yellowish dots. now paying attention to it, a couple of days later there are now seems like black dots in a good bit of the blister like dots(pimple.) there tiny and a little annoying something like a pimple would feel like or sore on the penis. so not sure if my skin is healing from stretching or brush burn from lots of sex with my gf or if i have something serious....
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
welcome to HCM.
It may mean excess sex or infection .
Kindly get examined.
Antibiotic ointments or orally my be needed.
Till then, keep the area clean and refrain from sex.
best regards
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor